# SDR FDEA201001180173

- Difficulty date: January 18, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N2500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD UPPER FLAP L/E STRUCTURE HAS CHAFINGS.  REMOVED CHAFE FROM RT WING INBD FLAP IAW SRM 57-53-01, FIG 101 DETAIL VI.  FOUND TO BE OUT OF LIMITS. ORIG MATERIAL 0.055 AFTER REWORK 0.049. CUT OUT DAMAGE AREA IAW SRM 57-53-01 FIG 201 REPAIR 2. REMOVED PANEL IAW SRM 51-40-02.  FABRICATED 2EA DOUBLERS AND REPAIR PLATE. FABRICATED STRAPS IAW SRM 57-53-01 FIG 201. LOCATED AND DRILLED HOLES IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01. INSTALLED ALL REPAIR PARTS IAW SRM 51-40-02. REINSTALLED PANEL IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR
